# SDR ABXA070067

- Difficulty date: March 3, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N973AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47511
- Aircraft time: 55,702 hours, 53,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED TO TEST.  REPLACED EMERGENCY LIGHT POWER SUPPLY BATTERIES IAW DC9 MM 33-53-00-8.
